I have a # of bizarre things going on and my family doctor thinks its all caused by Topiramate. I have read many posts but can't find anyone else with the same extreme side effects and it is getting worse (to the point of dangerous). HELP!
2 Nov 2012
Our community is a supporting and caring site, there are very knowledgeable and caring people on this site... With that being said, we care but we also are not your doctor and can't tell u to take the medication or to stop the medication for only your Doctor can truely advice u of this... I do see weight loss as being one of the side effects, but 105lbs is a lot to lose, if your doctor thinks your side effects are caused by this medication my thing is why hasn't he taken u off this medication and put u on something else, now u r saying it's getting to the pt of being dangerous, can u hit the comment button and add some of the other side effects u r aslo having, in my personal and in my own opinion I have never been with a doctor that new I was having serious side effects from a medication and then just keep me on it, it just doesn't make sense, maybe it's time u find a better more suitable/caring doctor that has your health and well being at heart... I am not putting him down but if he is continueing to let u take/prescribe a med that is causing all these issues, it's time to find a better doctor... please keep us posted... angel1662
- Topiramate Information for Consumers
- Topiramate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topiramate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm currently on 50mg twice a day and experience intense tingling mostly in my feet several times a day. That is my main side effect other that ...
2 answers • 1 Nov 2012
The topiramate is taken for migraines and prozac for depression. Recently started taking 37.5 mg of phentermine to lose weight under doctor's ...
2 answers • 31 May 2013
I took 200 mg of topiramate for a migraine on Wednesday for a migraine I have not taken it since. I?
... still have the side effects such as with carbonated drinks and confusion/memory loss. I was wondering when these side effects will go away? I ...
1 answer • 8 Dec 2013
My doctor has been very vague as to what he has been treating me for. He mentioned that I have an abnormal EEG that may indicate a possible seizure ...
1 answer • 11 days ago